# SDR CALA2025072907044

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,205 hours, 29,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Component: Light, Bruce
- Component part number: BR964412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20C EMERGENCY EXIT LIGHTING MISSING FOUND 20C RED EMERG LIGHT COVER MISSING. REPLACED REF MM 33-51-11. OPS CHECK GOOD.
